# SDR YENA20110915339

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 16,977 hours, 6,014 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK140001
- Part serial: 03312
- Condition: Defective
- Location: Cabin
- Part time: 16,737 hours, 5,919 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 562 FLL-SWF, ELECTRICAL BURNING SMELL IN FLIGHT.  PERFORMED ELECTRICAL BURNING SMELL INSPECTION PER TSM 24-00-00-810-823 AND TSM 23-39-00-810-801.  FOUND FAULT ON XEB AT 10B.  REMOVED AND REPLACED THE XEB AT SEAT ROW 10 LEFT.  INSPECTED XEB CONNECTORS AND VDU'S AT SEAT ROWS 8-12 LEFT AND RIGHT.  OPERATED LTV SYSTEM PER LTV TSM 23-39-00-810-801 AND AMM 23-39-00.
